# SDR F3LA200700224

- Difficulty date: August 30, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SURFACE CORROSION AT AFT END OF LT SHEAR PLATE BETWEEN FR69 AND FR70.  REMOVED AND REPLACED SHEAR PLATE BETWEEN FR69 AND FR70 IAW SRM 51-72-11 AND 51-42-11.
